advertisement
Question
Posted by: Leonie | 2011-08-22

Numb thigh

Hi Cyberdoc

I do have a slipped disk in my back (L1/S1) Grade 1 and am under the care of a neurosurgeon. Within the last 3 weeks whilst I am standing (busy) my left thigh suddenly goes numb - infront and across to the left side. No pain anywhere. Then it goes away. I phoned the neurosurgeon who was not concered and said I must see a physio. Thing is that I was on Cepodom antibiotics for bronchitis and finished them a week ago. I have had reactions to antibiotics before so am wondering if this could be the cause? It is intermittent. I do have pain in my S joints quite often and on the left side. Could this be it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leonie

Your symptoms can be due to muscle spasm in the lower back and not due to the use of antibiotics. A visit to a physiotherapist is therefore, a good idea.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement